# SDR JJBA20170521032

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 32,569 hours, 20,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unknown
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN, ROW 18 OVERHEAD FWD SIDE, INOPERATIVE.   PERFORMED AN OPS TEST, OPS TESTED GOOD.   NO DEFECTS NOTED.
